# SDR SWIA2019101846545

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND APU EXHAUST IS CHAFED AT TWO LOCATIONS BETWEEN F.S. 654.20 TO F.S. 672.20. CHAFES ARE APPROX 0.125 LONG, 0.125 WIDE AND 0.015 DEEP. (C-CHECK) RO: 10/16/2019 REMOVED DAMAGE @ FS 654 - FS 672.20 AROUND APU EXH IAW REO.
